Elementary Spanish Grammars and Their Rules
Article first published online: 20 OCT 2011
1935 The Modern Language Journal
The Modern Language Journal
Volume 20, Issue 2, pages 85–90, November 1935
How to Cite
Williams, R. B. (1935), Elementary Spanish Grammars and Their Rules. The Modern Language Journal, 20: 85–90. doi: 10.1111/j.1540-4781.1935.tb02658.x
- Issue published online: 20 OCT 2011
- Article first published online: 20 OCT 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!